# SDR AU970596

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Faulty
- Location: Flight Compart
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT INERTIA REEL FAULTY - PERSONNEL/MAINTENANCE ERROR
